Posted 8/17/2012 6:30 AM (GMT -6)
I havent been on here in quite some time. Dxd in Aug 08. In my worst flare yet, started differently, thought it was just a stomach virus. First treated with flagyl and levaquin. Im now on Lialda x 4, and cortenemas.
Ive read previous threads about wt gain due to cortenema so know it can occur, although my dr seems skeptical about systemic reactions (have previously experienced dizziness, nausea). I have gained 10 lbs in one weeks time. This is not due to increased appetite and intake. I have eaten fewer calories and gone to the gym 3 times this week. But I have this swollen feeling all over, can't see or feel vertebrae like I usually can. Is this how wt gain with prednisone appears, or is it slower?
I was also up 2 hrs in the night. I actually skipped the cortenema last night, too scared to take more. Haven't called dr yet but feel like I need to, being Friday and all.
Any advice appreciated!!